# SDR IPXA09154860

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Unserviceable
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE ON ESCAPE SLIDE IS UNREADABLE.  DEFERRED CABIN DOOR SLIDE PER MEL 52-11-01-03.  PERFORMED DMP 52-11-01-03.  CHECKED LEDGE ABILITY OF DOOR SLIDE PRESSURE GAUGE.  OK FOR SERVICE AS PER MM 25-61-20-06.
